# SDR SWAA2023122927518

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AND LBL 46 FWD GALLEY AND LAV 2023-748387<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AND LBL 46 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AND LBL 46 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN OFFS BELOW AS RII
